# SDR SWAA2022042686108

- Difficulty date: March 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH 2022-158170 / [01] TOOL USED CALIPER P/N 500-196-30 S/N A21029144 DUE DATE 07-OCT-22;[02] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N:600091631; DUE DATE:03-DEC-22.;[04] PERFORMED REPAIR ON LOWER IN-SPAR SKIN OF LH HORIZONTAL STABILIZER AT STATION 193.90 RIB; 16.50 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11;[05] CORRECTED STEP 1 PERFORMED REPAIR ON LOWER IN-SPAR SKIN OF LH HORIZONTAL STABILIZER AT STATION 193.90 RIB; 16.50 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
